Invariant sets under iteration of rational functions

Hans Brolin

TBD mathscidoc:1701.332234

Arkiv for Matematik, 6, (2), 103-144, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 160 downloads ] [ 0 comments ] [ Cited by 307 ]
@inproceedings{hans1965invariant,
  title={Invariant sets under iteration of rational functions},
  author={Hans Brolin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434233237043},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={2},
  pages={103-144},
  year={1965},
}
Hans Brolin. Invariant sets under iteration of rational functions. 1965. Vol. 6. In Arkiv for Matematik. pp.103-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434233237043.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved